# SDR CA000803005

- Difficulty date: July 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- Aircraft time: 3,178 hours
- Engine: Lyc IO360A1B6
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALK8421
- Condition: Failed
- Location: Rt Engine
- Component: Alternator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)ALTERNATOR  NOT CHARGING, POSSIBLY DUE TO INTERNAL PROBLEMS.
